Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Jul 31, 2014, 4:21 PM PDT for Elko County, Nevada. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2014, 4:21 PM PDT (23:21 UTC)
- Expired
- Jul 31, 2014, 6:15 PM PDT
- In force
- 114 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Elko radar (KLRX), 141 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 11.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546 WGUS55 KLKN 312321 FFWLKN NVC007-010115- /O.NEW.KLKN.FF.W.0012.140731T2321Z-140801T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 421 PM PDT THU JUL 31 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE CITY OF CHARLESTON... THIS INCLUDES WILD HORSE RESERVOIR... * UNTIL 615 PM PDT * AT 419 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR WILDHORSE RESERVOIR...MOVING EAST AT 20 MPH. THIS STORM HAS PRODUCED OVER ONE INCH OF RAIN OVER THE PAST HOUR NEAR WILDHORSE...AND WILL CONTINUE TO PRODUCE EXCESSIVE RAIN OVER THE NEXT HOUR BETWEEN WILDHORSE RESERVOIR AND CHARLESTON. FLOODING OF STREAMS AND RURAL WASHES IS LIKELY. LOCATIONS NEAR THE PATH OF INCLUDE...CHARLESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4177 11547 4149 11550 4152 11584 4168 11586 $$ TURNER
2 follow-up statements
671 WGUS75 KLKN 312352 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 452 PM PDT THU JUL 31 2014 NVC007-010115- /O.CON.KLKN.FF.W.0012.000000T0000Z-140801T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 452 PM PDT THU JUL 31 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT FOR NORTH CENTRAL ELKO COUNTY... AT 448 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS GRADUALLY WEAKENING NEAR CHARLESTON. HEAVY RAINFALL WILL SUBSIDE OVER THE NEXT 30 MINUTES...BUT RUNOFF WILL CONTINUE IN WASHES IN AND NEAR THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4177 11547 4149 11550 4152 11584 4168 11586 $$ TURNER
975 WGUS75 KLKN 010020 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 520 PM PDT THU JUL 31 2014 NVC007-010029- /O.CAN.KLKN.FF.W.0012.000000T0000Z-140801T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 520 PM PDT THU JUL 31 2014 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL ELKO COUNTY... LIGHT RAIN WILL DISSIPATE OVER THE NEXT 30 MINUTES. RUNOFF IN THE HIGHER TERRAIN WILL CONTINUE TO SUBSIDE. THE FLASH FLOOD WARNING IS CANCELLED. && LAT...LON 4177 11547 4149 11550 4152 11584 4168 11586 $$ TURNER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:20 PM PDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 31, 1:20 PM PDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 120 PM PDT THU JUL 31 2014 .SYNOPSIS...MONSOON MOISTURE WILL PERSIST ACROSS NEVADA KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH AFTERNOON AND EVENING THROUGH THE WEEKEND AND EARLY NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH SATURDAY. ACTIVE CONVECTION ACROSS NEVADA THIS AFTERNOON, AS REMNANT TROPICAL VORTICITY MAX OVER NYE COUNTY INTERACTS WITH PLENTIFUL MONSOON MOISTURE. LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT INTO THIS EVENING, WITH RADAR DATA THIS AFTERNOON ALREADY INDICATING RAINFALL RATES IN EXCESS OF 3 INCHES PER HOUR, AND CB TOPS TO 60K FEET. OROGRAPHIC FORCING HAS BEEN INSTRUMENTAL THIS AFTERNOON, WITH CONVECTION FIRING ON VIRTUALLY ALL PEAKS. AFTER STORMS INITIATE ON/NEAR THE HIGHER TERRAIN, STORM MOTION IS SLOW AND ERRATIC, AND STORM/FLASH FLOODING OUTCOME WILL BE BASED ON OUTFLOW INTERACTIONS. NEEDLESS TO SAY, FLASH FLOOD WATCH WILL CONTINUE INTO THIS EVENING. SCATTERED CONVECTION ALSO FORMING IN HUMBOLDT COUNTY, SO LOCALIZED FLOODING IS POSSIBLE IN ALL ZONES. PW IN HUMBOLDT COUNTY IS A BIT LESS, SO FLOODING IS LESS LIKELY IN NW NEVADA. PW UP TO 1.1 INCH ACROSS WHITE PINE/NYE COUNTIES, WHERE FLOODING THREAT WILL REMAIN THE HIGHEST. STRONGEST STORMS WILL PRODUCE OUTFLOW WINDS OF 50-60 MPH. FRIDAY...SCATTERED THUNDERSTORMS REDEVELOP ACROSS NEVADA AFTER NOON. 12Z NAM SUGGEST CONVECTIVE COVERAGE WILL BE SIGNIFICANT ACROSS THE CWA, AND INCREASED COVERAGE IN THE POP GRIDS MORE INTO THE SCATTERED CATEGORY. INSTABILITY FIELDS FROM NAM/GFS ARE EXTENSIVE, SUGGESTING ATMOSPHERE WILL RECOVER FROM TODAY'S CONVECTION AND OVERNIGHT CLOUD DEBRIS. GAVE SOME THOUGHT ABOUT ISSUING ANOTHER FLASH FLOOD WATCH FOR FRIDAY, BUT DECIDED TO HOLD OFF FOR NOW. FORCING WILL BE LESS ON FRIDAY, AS THE TROPICAL VORT MAX DEPARTS EAST, AND MOISTURE/PW LEVELS DEGRADE SOME AS WELL. MOISTURE AND INSTABILITY WILL AGAIN BE MORE THAN ENOUGH TO SUPPORT ANOTHER CROP OF CONVECTION, BUT FEEL FLASH FLOODING THREAT SHOULD BE LESS ON FRIDAY THAN TODAY. THERE WILL CERTAINLY BE SOME FLASH FLOODING, SO FORECAST SHIFT TONIGHT WILL HAVE TO MAKE THE CALL IF ANOTHER FLASH FLOOD WATCH IS WARRANTED. SATURDAY...MONSOON REMAINS ACTIVE, WITH MOISTURE QUALITY AGAIN RELOADING ACROSS EASTERN NEVADA. GFS PROGS STRONG INSTABILITY EAST OF WINNEMUCCA SATURDAY AFTERNOON, WITH IMPRESSIVE LIFTED INDEX FIELDS. 12Z NAM GOES GANGBUSTERS SATURDAY AFTERNOON, WITH WIDESPREAD CONVECTION ACROSS ALL OF EASTERN NEVADA. INCREASED THUNDERSTORM COVERAGE IN THE POP GRIDS FOR ALL ZONES, AND FURTHER INCREASES MAY BE NEEDED. WILL ALSO HAVE TO MAKE ANOTHER DAY-TO-DAY DECISION IF ANOTHER FLASH FLOOD WATCH IS NECESSARY ON SATURDAY. TURNER .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. MOIST UNSTABLE CONDITIONS ARE EXPECTED ACROSS THE ENTIRE CWA THROUGH THE PERIOD. EXPECT SHOWERS AND THUNDERSTORMS TO LINGER DURING THE EVENING HOURS AS WELL WHERE THE LI'S -2 OR LOWER. HAVE BUMPED UP POPS SLIGHTLY FOR SATURDAY THROUGH NEXT MONDAY WITH PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY AVAILABLE. JH && .AVIATION...ISOLATED THUNDERSTORM ACTIVITY THROUGH THIS EVENING. IN ADDITION TO LIGHTNING...SOME STORMS ARE EXPECTED TO BRING MODERATE TO HEAVY RAIN SHOWERS...WITH STRONGEST STORMS PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. JH && .FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH SUNSET, WITH LAL OF 4-5. CONVECTION WILL MOVE SLOWLY AND PRODUCING WETTING RAINS AT MOST LOCALES, SO CONCERN FOR NEW LIGHTNING IGNITIONS IS LIMITED, BUT SOME NEW STARTS ARE CERTAINLY POSSIBLE. ACTIVE MONSOON PATTERN WILL CONTINUE, WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED FRIDAY AND SATURDAY. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 99/87/87/99
In the hours before
Special weather statement, Jul 31, 12:28 PM PDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1228 PM PDT THU JUL 31 2014 NVZ033-039-312015- SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV- 1228 PM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 115 PM PDT... AT 1223 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 14 MILES SOUTHWEST OF PEQUOP SUMMIT AND ANOTHER STRONG STORM NEAR OASIS. THESE STORMS WERE NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 NEAR PEQUOP SUMMIT AND OASIS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4114 11457 4096 11431 4069 11472 4085 11491 TIME...MOT...LOC 1927Z 226DEG 1KT 4089 11468 94
Special weather statement, Jul 31, 12:47 PM PDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1247 PM PDT THU JUL 31 2014 NVZ033-039-312015- SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV- 1247 PM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELKO COUNTY UNTIL 115 PM PDT... AT 1242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTHWEST OF WEST WENDOVER...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHEASTERN ELKO COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4061 11417 4040 11425 4048 11454 4065 11448 TIME...MOT...LOC 1947Z 285DEG 4KT 4054 11440 JRM
Special weather statement, Jul 31, 1:41 PM PDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
141 PM PDT THU JUL 31 2014
NVZ031-036-038-312145-
NORTHERN ELKO COUNTY NV-NORTHERN LANDER COUNTY AND NORTHERN EUREKA
COUNTY NV-SOUTHWEST ELKO COUNTY NV-
141 PM PDT THU JUL 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LANDER...
NORTHWESTERN EUREKA AND WESTERN ELKO COUNTIES UNTIL 245 PM PDT...
AT 138 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORMS 19 MILES SOUTH OF TUSCARORA...MOVING SOUTHEAST
AT 5 MPH. THESE SHOWERS AND THUNDERSTORMS HAVE PRODUCED A CONFIRMED
LANDSPOUT TORNADO NEAR GOLDSTRIKE MINE. ADDITIONAL WEAK LANDSPOUT
TORNADOES WILL BE POSSIBLE OVER THE NEXT ONE HOUR. EVEN THOUGH THESE
ARE WEAK...THEY CAN STILL PRODUCE MINOR DAMAGE.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
NORTH AREA MINE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4100 11586 4079 11614 4101 11676 4122 11644
4127 11617
TIME...MOT...LOC 2039Z 310DEG 6KT 4105 11629
JRMSpecial weather statement, Jul 31, 3:18 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 318 PM PDT THU JUL 31 2014 NVZ034-038-039-312245- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 318 PM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 345 PM PDT... AT 316 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRING CREEK...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SPOTTERS IN SPRING CREEK HAVE REPORTED WINDS OF 40 TO 45 MPH. * LOCATIONS IMPACTED INCLUDE... SPRING CREEK... LAMOILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4076 11518 4059 11571 4076 11582 4090 11556 TIME...MOT...LOC 2217Z 326DEG 10KT 4077 11559 TURNER
Local storm report, Jul 31, 3:50 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
350 PM PDT THU JUL 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TORNADO 3 NNW NORTH AREA MINE 40.98N 116.38W
07/31/2014 EUREKA NV PUBLIC
PUBLIC REPORTED TORNADO NEAR THE GOLDSTRIKE MINE IN
NORTHERN EUREKA COUNTY. THIS WAS A LANDSPOUT TORNADO
VERIFIED THROUGH PHOTOS.
&&
JRMSpecial weather statement, Jul 31, 4:02 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 402 PM PDT THU JUL 31 2014 NVZ031-312330- NORTHERN ELKO COUNTY NV- 402 PM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 430 PM PDT... AT 358 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF CHARLESTON...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. IF YOU ARE IN THE WATER...GET OUT NOW. LIGHTNING IS DEADLY..DO NOT BECOME A STATISTIC. * LOCATIONS IMPACTED INCLUDE... WILD HORSE RESERVOIR... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4169 11547 4145 11573 4161 11588 4171 11582 TIME...MOT...LOC 2301Z 293DEG 5KT 4163 11578 JRM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:00 PM PDT | Special Weather Statement | LKN | 60 min | |
| Jul 30, 6:14 PM PDT | Special Weather Statement | LKN | 61 min | |
| Jul 30, 6:36 PM PDT | Special Weather Statement | LKN | 54 min | |
| Jul 30, 6:42 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 30, 6:48 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 57 min |
| Jul 30, 7:14 PM PDT | Special Weather Statement | LKN | 91 min | |
| Jul 30, 7:33 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 30, 7:44 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 30, 7:54 PM PDT | Special Weather Statement | LKN | 21 min | |
| Jul 30, 8:04 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 56 min |
| Jul 30, 8:25 PM PDT | Flash Flood Warning | LKN | Elko | 4 hr |
| Jul 30, 8:58 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 34 min |
| Jul 30, 10:04 PM PDT | Special Weather Statement | LKN | 26 min | |
| Jul 31, 2:47 AM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 31, 10:49 AM PDT | Special Weather Statement | LKN | Elko | 26 min |
| Jul 31, 11:00 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 11:20 AM PDT | Special Weather Statement | LKN | 40 min | |
| Jul 31, 11:23 AM PDT | Special Weather Statement | LKN | 37 min | |
| Jul 31, 11:38 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 11:38 AM PDT | Severe Thunderstorm Warning | LKN | Elko | 22 min |
| Jul 31, 11:41 AM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 31, 11:55 AM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 12:03 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 12:10 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 50 min |
| Jul 31, 12:16 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Jul 31, 12:19 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 12:24 PM PDT | Special Weather Statement | LKN | 51 min | |
| Jul 31, 12:28 PM PDT | Special Weather Statement | LKN | 47 min | |
| Jul 31, 12:47 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 31, 12:47 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 28 min |
| Jul 31, 12:56 PM PDT | Areal Flood Advisory | LKN | Humboldt | 3 hr |
| Jul 31, 1:14 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 1:16 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 1:30 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Jul 31, 1:41 PM PDT | Special Weather Statement | LKN | 64 min | |
| Jul 31, 1:52 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Jul 31, 2:09 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 2:31 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 2:45 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:00 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:04 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:07 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 38 min |
| Jul 31, 3:18 PM PDT | Special Weather Statement | LKN | Elko | 27 min |
| Jul 31, 3:32 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 4:00 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Jul 31, 4:02 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 31, 4:14 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 46 min |
| Jul 31, 4:48 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka, Lander, White Pine | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.